It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-22-2012, 10:12 AM   #1
Newbie
(female)
 
Join Date: Apr 2012
Location: Dublin
Posts: 1
mnx1324 HB User
Have antibiotics/running2packs together caused this early discharge?

Hi,

I am just wondering if anyone else has experienced this and can help to clear up a concern I have. Firstly I have been on it for over a year, and never experienced anything like this, even when I ran two packs together once before. I also use a second form of contraception, although just once we didn't this month, just after I'd finished with antibiotics but he pulled out very early (within 2-3 minutes) so I didn't think anything of it.

Last week I was coming to the end of a second pack (ran two together). I had been sick during the second month, so was on antibiotics (metronidazole for 5 days, then trimethoprim for 7 days) for two weeks a few days after starting the second pack.

Just after I had finished the antibiotics, and 4 days before the end of the 21 day pill pack, I began to experience think brown discharge. It was almost like a period, except extremely dark. I also had cramping with this.

This continued until I finished the pack 4 days later, and the cramping disappeared completely. I started to get more red-coloured discharge, what I would consider the start of a period, but only small amounts.

I am now day 5 on my break and the bleeding/discharge has stopped! I'm confused as I'm not sure if this my period or not.

Should I be concerned, or should I wait until the next month to see if everything returns to normal?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
long term bc use and excessive discharge pinkrobot Birth Control 1 12-09-2009 07:04 PM
Birth Control and antibiotics Thingy Birth Control 1 11-21-2008 10:01 AM
Have Had my period for four weeks, please help! rivera42sdy Birth Control 4 05-29-2007 09:51 AM
Antibiotics and Yasmin...what to do? countryrocks Birth Control 0 12-23-2006 09:06 PM
pill and antibiotics? EricaMarie Birth Control 9 01-30-2006 02:31 PM

Tags
antibiotics, birth control, brown, discharge, pill



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:15 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!